# SDR DALA2022123008508

- Difficulty date: December 27, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 70,107 hours, 9,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE WOULD NOT DISARM AFTER SHUTDOWN.   INSTALLED NEW SLIDE.  REMOVED & CLEANED DEBRIS UNDER & AROUND 1L DOOR SCUFF PLATE. I
